# SDR DALA2015062403990

- Difficulty date: June 23, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAME AT BS 760, ABOVE STR 24L.  DRILLED, LOCATED AND INSTALLED ALL REPAIR PARTS AT STA 760, ABOVE STR 24L FWD CARGO IAW SRM 53-00-07, REP 5.
